# SDR COMA9960384

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Malfunctioned
- Location: T/E Flaps
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED FECU.
